# SDR AALA202204265796

- Difficulty date: April 26, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737
- Aircraft serial: 30081
- Aircraft time: 59,053 hours, 24,533 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Window Frame
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN  BASE MAINTENANCE: FLIGHT DECK RIGHT HAND #1 WINDOW FRAME REQUIRES MODIFICATION / REPAIR PER EO 5616J009 AND EA 335848. REPAIRED WINDOW FRAME PER PER EO 5616J009 AND EA 335848
